# SDR REXA2016061301129

- Difficulty date: June 13, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 20,831 hours, 13,677 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 433BB IS GOUGED ON THE AFT END OF THE PANEL.  FABRICATED AND INSTALLED NEW SERVICEABLE SKIN FOR 433BB IAW CRJ954-04452, REV IR.
